# SDR CA190725005

- Difficulty date: June 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: GG67080002
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED CABIN PRESSURE PROBLEMS AND DECIDED TO DIVERT, THEY REPLACED THE 10TH-STAGE HIGH PRESSURE SHUT OFF VALVE (HPSOV) P/N REF: GG670-80001 AND THE PRESSURE-REGULATING SHUT OFF VALVE (PRSOV) P/N REF: GG670-80002, (TC# 20190725005)
